Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
king_b_180

Acutane and acid reflux!!!

Recommended Posts

I am a 22 year old boy. After being under treatment with several prescription drugs for my severe cystic acne my derm recommended me a month ago to start a second accutane course (40mg a day) for 5 months. I got lots of expectations and was convinced that accutane would this time cure my acne.

During the first week of being on accutane I got weird bowel movements that made me feel very uncomfortable and even I considered to withdraw it. After two and a half weeks the bowel movements were gone but I started to have acid reflux symptoms. My mouth has since then every time a disgusting acid taste. :redface:

I went to my derm last week and he told me that this side effect was uncommon, but that it wouldn't represent any peril for me. For the unconcontrollable acid production my derm prescribed me Panthoprazol. I started to take panthoprazol (40mg) before breakfast but I don't feel any improvement.

I don't know what accutane is doing to my digestive system???. It seems that my stomach mouth is swollen and is not closing completely which lets acid come out. It is a really concerning side effect and I am afraid that accutane would make me suffer from uncontrollable acid reflux for the rest of my life.

Please I need help!!!! :think: Is anyone experiencing similar side effects ?

Edited by king_b_180

Share this post


Link to post
Share on other sites

There is not much that anyone here on this board can do for you in terms of treating your concerns.

I would suggest if you are that concerned you should Stop taking Accutane, let your derm know and call you regular physican or get into a gastro doctor to make sure that things are okay. It does state in the RX ifno that Accutane can cause eshophagus problems.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×